# SDR SWAA2012021301373

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 31,906 hours, 18,323 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION LUG FACE FITTING CORRODED.  REPAIRED FITTING PER EA.
